# SDR 06FDEA1079

- Difficulty date: March 14, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310
- Aircraft serial: 245
- Aircraft time: 36,207 hours, 24,483 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Repair
- Condition: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PREVIOUS REPAIR INSTALLED ON LEFT HAND INBOARD FLAP LOWER TRAILING EDGE WEDGE, WS 140 TO WS 185.    UNABLE TO DETERMINE APPROVED REPAIR DATA AT TIME OF AIRCRAFT INSPECTION NEED EVALUATION FOR MAJOR/MINOR   CLASSIFICATION AND APPROVED REPAIR DATA.  TRAILING EDGE WAS REPLACED PER SRM 51-72-10 AND 51-40-21,51-40-44 AND  E.A. 6-5710-97864 FEDEX  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR
